PIRITEXYL PLUS COUGH Syrup 100ml
Joyra Medicals Palaiyamkottai Tirunelveli
Cough And Cold | Jenburkt Pharmaceuticals Ltd
0 likes





Short Description:
PIRITEXYL PLUS COUGH Syrup 100ml is used for Cough And Cold. This contains Chlorpheneramine Maleate 2 mg,Dextromethorphan Hydrobromide 10 mg,Phenylephrine 5 mg
*This medicine need prescription
Combination:
Chlorpheneramine Maleate 2 mg,Dextromethorphan Hydrobromide 10 mg,Phenylephrine 5 mg
₹106.89 ₹125.75 15% off
1 Stock available
Delivered within 1hours | Delivery around 15kms
Add to cart